Back to Search
Start Over
Existence of Positive Solutions for a Coupled System of p -Laplacian Semipositone Hadmard Fractional BVP.
- Source :
-
Fractal & Fractional . Jul2023, Vol. 7 Issue 7, p499. 20p. - Publication Year :
- 2023
-
Abstract
- The existence of a positive solution to a system of nonlinear semipositone Hadamard fractional BVP with the p-Laplacian operator is examined in this research. The boundary value problem's associated Green's function and some of its properties are first obtained. Additionally, the existence results are established using the nonlinear alternative of the Leray–Schauder theorem and the Guo–Krasnosel'skii fixed-point theorem. [ABSTRACT FROM AUTHOR]
- Subjects :
- *BOUNDARY value problems
*POSITIVE systems
*NONLINEAR systems
Subjects
Details
- Language :
- English
- ISSN :
- 25043110
- Volume :
- 7
- Issue :
- 7
- Database :
- Academic Search Index
- Journal :
- Fractal & Fractional
- Publication Type :
- Academic Journal
- Accession number :
- 168588816
- Full Text :
- https://doi.org/10.3390/fractalfract7070499